# SDR ASAA2015071012720

- Difficulty date: July 10, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 54,314 hours, 30,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526913
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 727D BETWEEN STR 8 - 9R IS CRACKED.  ACFT GROUNDED. REPAIRED FRAME IAW EA AD20062609, 400-53-134, REV NEW.
